Mathematische Zeitschrift

, Volume 213, Issue 1, pp 117–131

Stable hypersurfaces with constant scalar curvature

  • H. Alencar
  • M. do Carmo
  • A. G. Colares
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BdC] Barbosa, J.L., do Carmo, M.: Stability of hypersurfaces with constant mean curvature. Math. Z.185, 339–353 (1984)MATHCrossRefMathSciNetGoogle Scholar
  2. [BdCE] Barbosa, J.L., do Carmo, M., Eschenburg, J.: Stability of hypersurfaces of constant mean curvature in Riemannian manifolds. Math. Z.197, 123–138 (1988).MATHCrossRefMathSciNetGoogle Scholar
  3. [CY] Cheng, S.Y., Yau, S.Y.: Hypersurfaces with constant scalar curvature. Math. Ann.225, 195–204 (1977)MATHCrossRefMathSciNetGoogle Scholar
  4. [H] Hsiung, C.C.: Some integral formulas for closed hypersurfaces. Math. Scand.2, 286–294 (1954)MATHMathSciNetGoogle Scholar
  5. [MR] Montiel, S., Ros, A.: Compact hypersurfaces: The Alexandrov theorem for higher order mean curvatures. In: Lawson, B., Tenenblat, K. (eds.) Differential Geometry, a symposium in honor of Manfredo do Carmo. (Pitman Monogr., vol. 52, pp. 279–296) Essex: Longman Scientific and Technical 1991Google Scholar
  6. [R] Reilly, R.C.: Variational properties of functions of the mean curvatures for hypersurfaces in space forms. J. Differ. Geom.8 465–477 (1973)MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • H. Alencar
    • 1
  • M. do Carmo
    • 2
  • A. G. Colares
    • 3
  1. 1.Departamento de MatemáticaUniversidade Federal de AlagoasMaceióBrazil
  2. 2.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil
  3. 3.Departmento de MatemáticaUniversidade Federal do CearáFortalezaBrazil

Personalised recommendations